# SDR ASOA2012061401793

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350-485
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PAX CABIN FLOOR SEAT TRACK RBL9 AT FS 350 TO 485 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS OF SRM 53-21-49-101-A01.  .  REMOVED AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801-A03 AND 53-00-49-000-801-A03.
